Students hospitalised after taking bad batch of drug cocktail
Several UCD students have been hospitalised after taking a "bad cocktail of drugs" known as "scuzz".
Several students are now in a stable condition after they were taken to hospital on Tuesday night after taking the combination of LSD, speed and other amphetamines.
Gardaí have launched an investigation and have asked the college to issue a warning to students.
UCD Students Union stated on Facebook: "Several students have been taken into hospital last night after taking a bad cocktail of drugs that may have included amphetamines and LSD.
"The Gardaí are worried that fatalities may occur if this batch is not taken out of circulation.
"If you are concerned or have any more information contact the drug unit on 01 6669200 or contact us here in the SU. We'll be checking emails and social media after office hours."
RT: notice from Gardai: Bad batch of drugs doing rounds in Dublin. Be careful. students taken into hospital last night in serious condition.— UCD Students' Union (@UCDSU) May 14, 2014
Welfare and equality officer Cian Dowling says the drugs may not be confined to UCD.
“There is a bad cocktail of drugs on the market at the minute, so me sort of combination of LSD amphetamines,” he said.
“Probably most worryingly, we have no reason to believe t is confined just to UCD.
“So it’s quite a big problem in Dublin and possibly further.”
- Sign up here to receive news by email. Once per day, no spam.